Kodai Mathematical Journal

Rigidity of closed metric measure spaces with nonnegative curvature

Jia-Yong Wu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We show that one-dimensional circle is the only case for closed smooth metric measure spaces with nonnegative Bakry-Émery Ricci curvature whose spectrum of the weighted Laplacian has an optimal positive upper bound. This result extends the work of Hang-Wang in the manifold case (Int. Math. Res. Not. 18 (2007), Art. ID rnm064, 9pp).

Article information

Kodai Math. J., Volume 39, Number 3 (2016), 489-499.

First available in Project Euclid: 2 November 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Wu, Jia-Yong. Rigidity of closed metric measure spaces with nonnegative curvature. Kodai Math. J. 39 (2016), no. 3, 489--499. doi:10.2996/kmj/1478073766. https://projecteuclid.org/euclid.kmj/1478073766

Export citation